Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Just wanted to ask, i know accutane can cause rashes and stuff on the back of your hands, but what about the rest of your body?

the past two weeks ive had these dry, red patches come up along my arms, elbows and back of my hands. its not really itchy its just really gross looking.

any opinions? i put some hydrocortisone on it just now hopefully that'll make it a bit better

Share this post


Link to post
Share on other sites

Hi -

Yeah, Accutane can give you dry/rashy spots. A few weeks ago I had little bumps/rash on the backside of my arms (wrist up to my elbows). Not bad, but kinda suprised me. I took a Benedryl tablet and put Benedryl cream on it for two days. It went away. I've read others have had this too. Moisterise, moisterise...

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×